# SDR DALA2023101308419

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 114,602 hours, 16,394 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 186 NO.4 SLAT LOWER SURFACE FOUND FASTENER HOLE CRACK 76IN FROM I/B EDGE 10.5IN FROM T/E EDGE. CORRECTIVE ACTION: REPAIRED THE CRACKED RIB ASSY (P/N:114T4301-155) AT NO.4 SLAT OSS 607.25 AS PER PRI 612546-14 REV 0; THE PRI 612546-14 REV 0 COMPARED AND COMPLIED WITH THE ERA 612546-14 REV ORIGINAL. REPAIRED THE CRACKED NO.4 SLAT SKIN AS PER B767-300 SRM 57-43-01 (0013325)
